# SDR LR7A2009052800073

- Difficulty date: May 25, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 46,933 hours, 27,002 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 770
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RAMP CLOSING OPERATIONS, LT SLOPING LONGERON DAMAGED AT FS 770 BY DEFECTIVE RAMP LOCK.  LT SLOPING LONGERON REPAIRED IAW LAC MEA382-53-09-016.
